# SDR CALA2015081400668

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 82,353 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 310831
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 1 EXTERIOR EMER LIGHT FOUND DIM.  CABIN LT DOOR NR 1 OVERHEAD, ONE EACH POWER SUPPLY M33424 & ONE EACH BATTERY PACK M33424 REPLACED IAW AMM 33-51-06 & EMER LIGHT TEST FOUND NORMAL IAW AMM 33-51-00.
